# SDR AUS20030887

- Difficulty date: September 1, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1143800075
- Condition: Inoperative
- Location: Engine Rpm
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, I
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE PERCENT RPM INDICATOR FAULTY.
